# SDR SIMA20130227015

- Difficulty date: February 27, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 35,899 hours, 29,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE INTERIOR FACE OF THE LOWER CARGO DOOR SILL CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CARGO DOOR SILL IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
